# SDR AALA202112217362

- Difficulty date: December 18, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N702UW
- Make and model: Airbus A319-112
- Aircraft serial: 896
- Aircraft time: 60,492 hours, 35,438 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31865310
- Part serial: A7160RP
- Condition: Corroded
- Location: Zone 200 - Fuse
- Part time: 61,220 hours, 28,172 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ACCESS PANEL 194AT OFFWING ESCAPE SLIDE ENCLOSURE RIGHT SIDE AT LOWER FUSELAGE (1EA). REPLACED ACCESS PANEL 194AT OFFWING ESCAPE SLIDE ENCLOSURE RIGHT SIDE AT LOWER FUSELAGE (1EA).
